MAUDE Adverse Event Report: COLOPLAST A/S SOPRANO HYBRID GUIDEWIRE; GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE

COLOPLAST A/S SOPRANO HYBRID GUIDEWIRE; GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE
Catalog Number AEHB35
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the device was opened and not used due to a hair inside of the peel pack.This was noticed by the scrub tech and the product was put aside and not used.It had no patient interaction, and nobody was harmed.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 10417194.This product was packaged in our france manufacturing, the manager of this workshop was informed.We received one used sample.A hair inside packaging is confirmed, defect is observed.A resensitization of the operator was done.According to the information known quality database was checked and revealed no anomaly in relation to the describe defect.A similar case study was performed based on aehb35 reference, defect: contamination over last four year: no similar case was found.
 
Event or Problem Description

Brand Name
SOPRANO HYBRID GUIDEWIRE
Common Device Name
GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23544460
Report Number9610711-2025-00476
Device Sequence Number15814731
Product Code OCY
UDI-Device Identifier03600040326756
UDI-Public3600040326756
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAEHB35
Device Lot Number10417194_AEHB354002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown